Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Having high BP, high pulse rate, migraine after missing BP tablets. Normal?

My BPis 153/114 Pul 84 and I have had a killer migraine headache all day. Ive taken 4 Excedrin migraines (2 usually knock it out) I didnt have my BP meds over the holidays so I went 5 days with out them and yesturday I started back on them. Is this normal? Ive had headaches before from not taking and then taking my meds but now I have a BP monitor and I check it every day. Should I be alarmed, I just want to sleep it off.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It could be rebound from the sudden stopping of the drugs.
Any other drug – like ergot alkaloids for migraine – may also be responsible
If you are back on the same drugs at same dose, and if the BP is back to normal – there is nothing to worry.
If the BP is still high, you may need investigations for contributory causes.
See your Internist / keep seeing till normalised.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor